Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Is there a chance of implantation bleeding or any side effect a week after taking Plan B ?

A week ago I had unprotected sex using the withdrawl method, and immediately after I took Plan B. Today, exactly one week after the accident, when I went to the bathroom there was some very light pink/brownish blood when I went to wipe. However, nothing is showing up on a pad that I put on. Could this be implantation bleeding , or a side effect from the Plan B? It s still a week before my period is expected to be here.
Asked On : Sun, 6 Mar 2011
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to healthcare magic forum
If you have taken both pills , timely , then there is no chance of pregnancy.
Answered: Sun, 6 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor